# SDR USAA980229

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52421
- Condition: Corroded
- Location: Bs 1661-1681
- Part time: 41,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A C-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON THE FLOOR SUPPORT CHANNEL 1 INCH BY 20 INCHES AT BL ZERO BETWEEN STA 1661 AND STA 1681.  CORROSION TASK NR C53-251-03.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (X)
